Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
When my Dr. put me on Lyrica, it did about what gabapentin did for me. But, let me tell you, I took Lyrica for about 3 months and in that 3 months I gained around 30lbs. It took me quite a while to get that weight off.
I took Lyrica as part of a neuropathy research study. My neuropathy was marginal at the time and I ended up in the treatment group. Of course, I wasn't supposed to know this but I started having side effects that were very difficult to chalk up to a placebo effect. I'll tell you, for future reference, my neuropathy will have to be pretty bad before I consider going on it as treatment.
I hear that. I could not wait for my Dr. to get me off of Lyrica. Im glad you are doing well. I am like you, it would have to be the last resort before I would ever get back on it.